MathSciNet Relay Station
MathSciNet bibliographic data
MR185412 46.06
Bonnice, William E.; Silverman, Robert J. The Hahn-Banach theorem for finite dimensional spaces. Trans. Amer. Math. Soc. 121 1966 210–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement